# SDR REXA2016081601660

- Difficulty date: August 16, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK FROM BS 581 - 661+32 RBL 9 IS CORRODED AND HAS DAMAGE.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07, SRM 51-40-06-001-001-A01 AND REO 670-53-00-343 REV M.
